Triangulations in mÖbius geometry

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We prove that a conformally flat closed manifold of dimension at least three adimts a hyperbolic, spherical or similarity structure in the conformally flat class if and only if the manifold has a smooth triangulation so that all codimension one Simplexes are in some codimension one spheres.

Original languageEnglish (US)
Pages (from-to)181-193
Number of pages13
JournalTransactions of the American Mathematical Society
Volume337
Issue number1
DOIs
StatePublished - May 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Mathematics(all)

Cite this